# SDR REXA2017031300363

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 28,911 hours, 27,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279106
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERCENY LIGHT NEXT TO SERVICE DOOR FWD BASE ASSY FOUND BROKEN AND MISSING PEICES.  REPLACED THE EMERCENCY LIGHT ASSYOP CHECKS GOOD IAW AMM 33-51-10.
